See Alike in...

Alike App

Browser

TrueZelda

494d

I take 10mg of Lexapro in the morning, and 10mg of Buspar twice a day (so 20mg daily). My Dr wants to wean me off of the Lexapro and increase the Buspar. I left my Lexapro at work and don't have a spare bottle at home. Since I'm already taking Buspar to have something in my system, how bad do you think it would be to quit the Lexapro cold turkey? Or would it be best to go into the office tomorrow (I normally WFH Thursday and Friday) to make sure I can start weaning properly?

Top reply
    • j_Bug

      476d

      I had to be without my Lexapro for about 4 days bc of delays in delivery (I take 15mg) and I wouldn't recommend it. it wasn't completely awful, but I didn't get much done and I definitely don't want to do that again.

    • j_Bug

      476d

      I had to be without my Lexapro for about 4 days bc of delays in delivery (I take 15mg) and I wouldn't recommend it. it wasn't completely awful, but I didn't get much done and I definitely don't want to do that again.

    • AuntSquirm

      489d

      I used to take Lexapro and I weaned off of it in a week. Absolutely love thr Buspar. I'd definitely get your meds from work.

    • ceruleanstar

      494d

      I'd go into work and get my medication, just to be safe. I don't like to cold turkey quit much of anything, especially psychiatric meds. Good luck with the Buspar! It changed my life! 🙂

      • TrueZelda

        494d

        @ceruleanstar my coworker might bring it by for me after work but if not I'll go in tomorrow to get it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It is not advisable to quit Lexapro cold turkey, as it may cause withdrawal symptoms. It would be best to consult with your doctor about the proper way to wean off Lexapro and follow their recommendations.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion